# SDR CA190717009

- Difficulty date: July 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 12,514 hours
- Engine: Lyc O320H2AD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: LW16812
- Condition: Failed
- Location: Engine
- Part time: 143 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAS 825 TT SINCE OVERHAUL (OTHER MTCE FACILITY 2018). AT 682 HRS TIS, LIFTERS REMOVED BY THE OTHER FACILITY DUE TO FAILURE. MARCH 20019 MAINTENANCE ENTRY INDICATES NEW LIFTERS INSTALLED. 142 TIS, ENGINE RECEIVED DUE TO METAL CONTAMINATION, LIFTERS FAILED. EXAMINATION OF FAILED LIFTERS NOTED REGRIND SERIAL DATA FROM XXXX (ORIGINAL PART NUMBER AND MFG DATA NOT PRESENT). (TC# 20190717009)
